| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the instrument was fractured by the hcp.No patient involvement was reported.No addtional information has been provided by the hcp.
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmerbiomet.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6-component code- suggested code: mechanical (g04) - provisional bottom.Visually verified item lot combination and reviewed manufacturing date as item exhibits signs of repeated use (nicks, gouges) and is fractured on the medial & lateral side of the post, also the post is fractured off, not all pieces returned.The device history records & receiving inspection report were reviewed for deviations and / or anomalies with no deviations / anomalies identified.Reported event is not related to a combination of products; therefore, a compatibility review is not applicable.Reported event did not occur in an operating room or as part of a medical procedure; medical records are not available for review.Fractured tasps were analyzed previously by optical microscopy revealing hackle marks and river lines in the case of bending overload; and hackle marks, river lines and striations were found in the case of low cycle fatigue culminating in a bending overload failure type.Complaint is confirmed via product return & evaluation.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.